MathSciNet Relay Station
MathSciNet bibliographic data
MR2771177 92D25 (05C80 05C90 60C05 60K35 92D30)
Miller, Joel C. A note on a paper by Erik Volz: SIR dynamics in random networks [MR2358436]. J. Math. Biol. 62 (2011), no. 3, 349–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement